Lamotrigine-induced persistent genital arousal disorder: An unusual side effect

Research output: Contribution to journalLetter

Original languageEnglish
Pages (from-to)234-235
Number of pages2
JournalEpilepsy and Behavior
Volume68
DOIs
Publication statusPublished - Mar 1 2017

ASJC Scopus subject areas

  • Neurology
  • Clinical Neurology
  • Behavioral Neuroscience

Cite this

Lamotrigine-induced persistent genital arousal disorder: An unusual side effect. / Calabrò, Rocco Salvatore.

In: Epilepsy and Behavior, Vol. 68, 01.03.2017, p. 234-235.

Research output: Contribution to journalLetter

@article{ff587fc847584d5386988d318eab3874,
title = "Lamotrigine-induced persistent genital arousal disorder: An unusual side effect",
author = "Calabr{\`o}, {Rocco Salvatore}",
year = "2017",
month = "3",
day = "1",
doi = "10.1016/j.yebeh.2017.01.012",
language = "English",
volume = "68",
pages = "234--235",
journal = "Epilepsy and Behavior",
issn = "1525-5050",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - Lamotrigine-induced persistent genital arousal disorder: An unusual side effect

AU - Calabrò, Rocco Salvatore

PY - 2017/3/1

Y1 - 2017/3/1

UR - http://www.scopus.com/inward/record.url?scp=85010888182&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85010888182&partnerID=8YFLogxK

U2 - 10.1016/j.yebeh.2017.01.012

DO - 10.1016/j.yebeh.2017.01.012

M3 - Letter

AN - SCOPUS:85010888182

VL - 68

SP - 234

EP - 235

JO - Epilepsy and Behavior

JF - Epilepsy and Behavior

SN - 1525-5050

ER -